# SDR DALA2020010900172

- Difficulty date: January 8, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,158 hours, 28,942 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 689, L/P 1436811) 1R DOOR DIFFICULT TO ARM/DISARM. CORRECTIVE ACTION: FOUND EXCESSIVE MOORING LINE IN AREA AROUND FWD GIRT BAR SLIDER AND NOT ATTACHED TO GIRT BAR. REINSTALLED MOORING LINE TO GIRT BAR, THROUGH MOORING LINE KEEPER AND STOWED EXCESS LINE INTO MOORING LINE POCKET. REF WORK CARD 2566-9001-1R. INSP OF ALL OTHER GIRT BAR COMPONENT CKS GOOD.
